# SDR COM11933

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- System (JASC): 3418 · Stall Warning System
- Part: Servo
- Part number: 6225734002
- Condition: Defective
- Location: Stick Pusher
- Part time: 12,167 hours
- Component: 6225734002
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS NO STICK PUSHER WHEN TESTING STALL WARNING SYSTEM.  REPLACED THE STICK PUSHER SERVO MOTORS.
